MathSciNet Relay Station
MathSciNet bibliographic data
MR1231332 65L10 (34C23 34C37 58F14)
Schecter, Stephen Numerical computation of saddle-node homoclinic bifurcation points. SIAM J. Numer. Anal. 30 (1993), no. 4, 1155–1178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement